MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 VIT E NEUTRAL LNR 36MM G; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

Zimmer Biomet, Inc. G7 VIT E NEUTRAL LNR 36MM G; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 30103607
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision approximately 3.5 months post-implantation due to dislocation and malposition of the cup.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 110010247, lot# 66577912 g7 osseoti 4 hole shell 58mm g.Cat# 650-0661, lot# 3252340 delta ceramic fem hd 36/0mm.G2: foreign - event occurred in new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
G7 VIT E NEUTRAL LNR 36MM G
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50495713
Report Number0001822565-2026-02994
Device Sequence Number10647096
Product Code LPH
UDI-Device Identifier00889024519923
UDI-Public(01)00889024519923(17)300719(10)67418835
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number30103607
Device Lot Number67418835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexUnknown